MAUDE Adverse Event Report: DJO LLC CHATTANOOGA; INTELECT TRANSPORT 2CH STIM US STD

DJO LLC CHATTANOOGA; INTELECT TRANSPORT 2CH STIM US STD
Catalog Number 2783
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the patient had a skin burn during electrotherapy, two incidents reported.Patient was provided medical treatment.The device has not been returned for evaluation, the root cause could not be confirmed additional reporting on this event will be provided as a supplemental report to this document if more information becomes available.
 
Event or Problem Description
It was reported that the patient had a skin burn during electrotherapy, two incidents reported.Patient was provided nedical treatment.

Brand Name
CHATTANOOGA
Common Device Name
INTELECT TRANSPORT 2CH STIM US STD
Manufacturer (Section D)
DJO LLC
5919 sea otter place
ste 200
carlsbad, ca 92010
CH  92010
Manufacturer (Section G)
DJ ORTHOPEDICS DE MEXICO, S.A. DE C.V.
carretera lobre tijuana tecate
20230 parque industrial el flo
tijuana, b.c. 22245, mex 22245
MX   22245
Manufacturer Contact
jim pomeroy
5919 sea otter place
ste 200
carlsbad, CA 92010
MDR Report Key23737798
Report Number9616086-2025-00073
Device Sequence Number10464942
Product Code IMG
UDI-Device Identifier00888912293945
UDI-Public00888912293945
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K040285
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2783
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown